# SDR ABXA9701286

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: By-Pass Valve
- Part number: 3916977501
- Condition: Sticking
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  LUBRICATED LANDING GEAR CONTROL BY-PASS VALVE, OPS CHECKED GOOD IAW DC9 MM.
